Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS Columbia, SC

June 6, 2014Bamberg County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 6, 2014, 8:19 PM EDT for Bamberg County, Orangeburg County, South Carolina. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 8:19 PM EDT (00:19 UTC)
Expired
Jun 6, 2014, 9:00 PM EDT
In force
41 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Bamberg County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:29 PM EDTTSTM WND DMG5 Sse Bamberg, SCTREES DOWN ON GOOSE BAY RD AND CROP DAMAGE TO CORN AND WHEAT FIELDS DUE TO DOWNBURST WINDS. EMERGENCY MANAGER ALSO REPORTED A TREE DOWN ON A CAMPER ON GOOSE BAY RD.
Jun 6, 8:33 PM EDTTSTM WND DMG2 W Branchville, SCELECTRIC COOPERATIVE REPORTED POWER OUTAGES DUE TO LARGE LIMBS ON LINES JUST WEST OF BRANCHVILLE. TSTM WND DMG DURATION 2 MINUTES
Jun 6, 8:33 PM EDTHAIL 1.756 Sse Bamberg, SCRESIDENT REPORTED GOLFBALL SIZE HAIL DURING A STORM SURVEY INTERVIEW.
Jun 6, 8:46 PM EDTTORNADO9 Sse Bamberg, SCAN EF0 SNAPPED OFF TREES TREES ABOUT 50YDS INTO THE WOODS OFF OF TURKEY CUT ROAD SOUTHEAST OF BAMBERG. OTHER SCATTERED TREES AND LARGE BRANCHES WERE DOWN ON THE EAST SIDE OF HWY 362 ON RURAL ROADS.
Jun 6, 8:47 PM EDTHAIL 1.757 Ene Ehrhardt, SCRESIDENTS REPORTED GOLFBALL SIZE HAIL DURING A STORM SURVEY INTERVIEW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1320 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WUUS52 KCAE 070019
SVRCAE
SCC009-075-070100-
/O.NEW.KCAE.SV.W.0043.140607T0019Z-140607T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
819 PM EDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 900 PM EDT

* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BAMBERG...AND
  MOVING SOUTHEAST AT 15 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE BAMBERG AND
  THE AREA NEAR THE BAMBERG AND ORANGEBURG COUNTY LINE EAST OF
  BAMBERG.

THE STORM LIKELY CONTAINS WIND NEAR 60 MPH AND LARGE HAIL.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV

TO RELAY SEVERE WEATHER REPORTS.

OR CALL THE NATIONAL WEATHER SERVICE AT

8...0...3...8...2...2...8...1...3...5.

LAT...LON 3330 8107 3338 8101 3320 8076 3310 8092
TIME...MOT...LOC 0018Z 319DEG 15KT 3331 8099

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:26 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 6, 6:26 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
626 PM EDT FRI JUN 6 2014

.SYNOPSIS...
A WEAK FRONTAL SYSTEM WILL REMAIN NEAR THE FORECAST AREA THROUGH
SUNDAY. THIS WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS
MAINLY IN THE AFTERNOONS AND EVENINGS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE WEAK FRONT WILL REMAIN STALLED IN THE FORECAST AREA THROUGH
TONIGHT. DEEPER MOISTURE AND STRONGER INSTABILITY IS SOUTH OF THE
AREA. THE MODELS INDICATE LITTLE OR NO UPPER-LEVEL LIFT OVERNIGHT.
THE THUNDERSTORM CHANCE APPEARS LOW ESPECIALLY LATE TONIGHT WITH
THE LOSS OF HEATING. THE HIGH-RESOLUTION MODELS DISPLAYS LITTLE
COVERAGE. THE TEMPERATURE GUIDANCE WAS CLOSE WITH LOWS AROUND 70.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
THE DIFFUSE FRONT WILL REMAIN STALLED ACROSS THE SOUTHERN CWA
THROUGH SUNDAY. THIS FRONT WILL INTERACT WITH A MOIST AND
MODERATELY UNSTABLE AIR MASS TO CONTINUE THE CHANCE OF
THUNDERSTORMS...ESPECIALLY ACROSS THE SOUTH MIDLANDS/CSRA. MODELS
ALSO INDICATE A SERIES OF SHORTWAVE IMPULSES CROSSING THE REGION
WITHIN A QUASI-ZONAL FLOW ALOFT. WILL ALSO HAVE TO FACTOR IN
REMNANTS OF UPSTREAM MCS ACTIVITY. KEPT POPS IN THE 30 TO 50
PERCENT RANGE BOTH DAYS.

HIGH TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S WITH
LOWS IN THE UPPER 60S TO LOWER 70S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
A MID AND UPPER LEVEL RIDGE OVER THE EAST COAST STATES WILL SLIDE
OFFSHORE WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER TROUGH OVER
THE PLAINS MONDAY ADVANCES EASTWARD TO THE APPALACHIANS. THERE IS
MUCH UNCERTAINTY AS TO THE TIMING AND STRENGTH OF THE UPPER
TROUGH. HOWEVER...THE POTENTIAL FOR MAINLY DIURNAL STORMS WILL
REMAIN THROUGH FRIDAY...GIVEN A MOIST AND UNSTABLE ATMOSPHERE.

TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR TO SLIGHTLY ABOVE
NORMAL WITH HIGHS IN THE LOW 90S AND LOWS MAINLY IN THE UPPER 60S
TO LOWER 70S.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS TO DOMINATE THE PERIOD WITH BRIEF MVFR/IFR POSSIBLE
IN SHOWERS AND THUNDERSTORMS.

NEARLY QUASI-STATIONARY FRONT CURRENTLY DRAPED ACROSS THE SC
MIDLANDS. MAINLY DRY OVER THE AREA EARLY THIS AFTERNOON BUT WATCHING
A COUPLE OF CLUSTERS OF THUNDERSTORMS IN THE TN VALLEY MOVING SE.
LATEST HRRR DOES NOT SEEM TO SHOW MUCH FROM THESE STORMS...BUT
INDICATES MORE CONVECTIVE ACTIVITY DEVELOPING OVER THE AREA BY EARLY
THIS EVENING. LOW CONFIDENCE WITH TIMING OF CONVECTION AT THIS TIME
SO WILL NOT MENTION IN THE TAFS. SHOWERS HAVE MOVED EAST OF THE TAF
SITES LATE THIS MORNING. CONVECTION MAY LINGER THROUGHOUT THE
EVENING AS THE FRONTAL BOUNDARY STALLS ACROSS THE AREA. WINDS WILL
GENERALLY BE VARIABLE DUE TO THE MEANDERING OF THE FRONT...BUT MAY
GO LIGHT NORTHEAST AT LOCATIONS NORTH OF THE FRONT. LAMP GUIDANCE
INDICATING MVFR FOG POSSIBLE AT AGS AND OGB EARLY SATURDAY MORNING.

EXTENDED AVIATION OUTLOOK...CHANCE OF MAINLY DIURNAL THUNDERSTORMS
SATURDAY THROUGH TUESDAY WHICH MAY PRODUCE BRIEF MVFR/IFR
CONDITIONS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jun 6, 4:40 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
440 AM EDT FRI JUN 6 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-070845-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
440 AM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY
RAINFALL. LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 4:22 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
422 PM EDT FRI JUN 6 2014

GAZ040-063-064-SCZ018-025-062115-
COLUMBIA-EDGEFIELD-LINCOLN-MCCORMICK-MCDUFFIE-
422 PM EDT FRI JUN 6 2014

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
MCDUFFIE...LINCOLN...COLUMBIA...EDGEFIELD AND MCCORMICK COUNTIES
THROUGH 515 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...22 MILES WEST OF MOUNT
CARMEL...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MCCORMICK AND LINCOLNTON...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 35 TO 45 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE THURMOND.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS. THE
STORMS WILL PRODUCE ROUGH WIND AND WAVES ON THE LAKE.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3399 8261 3397 8259 3401 8260 3406 8255
      3389 8208 3380 8205 3365 8215 3355 8233
      3351 8260 3362 8264 3365 8259 3365 8254
      3366 8250 3382 8260 3387 8258 3387 8261
      3398 8265
TIME...MOT...LOC 2021Z 296DEG 31KT 3405 8281
Special weather statement, Jun 6, 4:43 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
443 PM EDT FRI JUN 6 2014

GAZ077-062145-
BURKE-
443 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE COUNTY THROUGH
545 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...10 MILES WEST OF WAYNESBORO...MOVING SOUTHEAST
AT 30 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3292 8178 3295 8184 3294 8188 3292 8196
      3291 8208 3303 8228 3319 8216 3296 8168
      3291 8176
TIME...MOT...LOC 2041Z 303DEG 24KT 3306 8213
Special weather statement, Jun 6, 5:30 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
530 PM EDT FRI JUN 6 2014

GAZ077-062230-
BURKE-
530 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN BURKE COUNTY
THROUGH 630 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...NEAR KEYSVILLE...MOVING SOUTHEAST AT 25 MPH.

THE STORMS WILL LIKELY BRING WIND GUSTS OF 40 TO 50 MPH AND SMALL
HAIL TO PARTS OF WESTERN BURKE COUNTY.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
SAINT CLAIR AND GOUGH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3282 8230 3283 8232 3293 8228 3308 8230
      3322 8224 3327 8226 3294 8193 3292 8195
      3291 8209 3288 8212 3282 8214 3280 8219
TIME...MOT...LOC 2127Z 301DEG 22KT 3320 8228
Special weather statement, Jun 6, 6:36 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
636 PM EDT FRI JUN 6 2014

GAZ064-065-SCZ018-025-030-062330-
AIKEN-COLUMBIA-EDGEFIELD-MCCORMICK-RICHMOND-
636 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
COLUMBIA...EDGEFIELD...MCCORMICK AND AIKEN COUNTIES THROUGH 730 PM
EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...10 MILES NORTH OF EVANS...MOVING SOUTHEAST AT
25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BELVEDERE...CLEARWATER...NORTH AUGUSTA...
AUGUSTA...EVANS AND MARTINEZ...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 35 TO 45 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE THURMOND.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3370 8231 3368 8227 3369 8224 3369 8223
      3376 8225 3377 8218 3353 8166 3333 8194
      3361 8229 3370 8232
TIME...MOT...LOC 2236Z 300DEG 22KT 3364 8214
Special weather statement, Jun 6, 7:21 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
721 PM EDT FRI JUN 6 2014

SCZ026-062345-
SALUDA-
721 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SALUDA COUNTY THROUGH
745 PM EDT...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...IN SALUDA COUNTY NEAR OWDOMS...MOVING
SOUTHEAST AT 20 MPH. THE STORM LIKELY CONTAINS WIND GUSTS
OF 40 TO 50 MPH AND SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

&&

LAT...LON 3401 8186 3390 8172 3385 8179 3387 8181
      3386 8184 3390 8187 3396 8189 3398 8191
TIME...MOT...LOC 2320Z 302DEG 9KT 3395 8186
Special weather statement, Jun 6, 8:06 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
806 PM EDT FRI JUN 6 2014

SCZ036-041-070045-
BAMBERG-ORANGEBURG-
806 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG AND
ORANGEBURG COUNTIES THROUGH 845 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...NEAR COPE...MOVING SOUTHEAST AT 20 MPH ALONG
THE ORANGEBURG AND BAMBERG COUNTY LINE.

THE STORMS LIKELY CONTAINED WIND GUST OF 40 TO 50 MPH AND SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3334 8114 3347 8098 3325 8067 3312 8089
      3310 8088 3309 8088
TIME...MOT...LOC 0005Z 315DEG 17KT 3334 8098

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:06 PM EDTSpecial Weather StatementCAEBamberg39 min
Jun 6, 8:38 PM EDTTornado WarningCAEBamberg37 min
Jun 6, 9:24 PM EDTSpecial Weather StatementCAENewberry36 min
Jun 6, 10:21 PM EDTSpecial Weather StatementCAENewberry24 min
Jun 7, 9:10 AM EDTSpecial Weather StatementCAEKershaw, Lancaster80 min
Jun 7, 1:19 PM EDTSpecial Weather StatementCAENewberry56 min
Jun 7, 2:09 PM EDTSpecial Weather StatementCAELexington51 min
Jun 7, 4:03 PM EDTAreal Flood AdvisoryCAECalhoun, Lexington117 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.